Independent axioms for infinite-valued logic

Journal of Symbolic Logic 28 (3):217-221 (1963)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,503

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
38 (#415,643)

6 months
6 (#510,434)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

Logic, Semantics, Metamathematics.Atwell Turquette - 1958 - Philosophical Review 67 (1):113.
Many-Valued Logics.Bolesław Sobociński - 1955 - Journal of Symbolic Logic 20 (1):45-50.

Add more references